# SDR FDEA202304200719

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N889FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41067
- Aircraft time: 40,212 hours, 6,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 152W845214
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-MAIN DECK CARGO COMPARTMENT FLOOR PANEL #242HF FOUND TORN AT STATION 1285 REPAIRED MAIN DECK CARGO COMPARTMENT STATION 1285 FLOOR PANEL # 242 HF. AS PER    B777 SRM 53-00-50-2R REPAIR 1.REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
